MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH MATRIXMANDIBLE 1.8MM DRILL BIT J-LATCH/90MM FOR 03.503.044; DRILL, BONE, POWERED

OBERDORF SYNTHES PRODUKTIONS GMBH MATRIXMANDIBLE 1.8MM DRILL BIT J-LATCH/90MM FOR 03.503.044; DRILL, BONE, POWERED
Model Number 03.503.461
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, during a mandible reconstruction procedure the drill bit broke when the bit was placed in the drill.There was a surgical delay of five (5) minutes.Fragments were generated and easily removed.Another drill bit was used to complete the procedure.The procedure was completed successfully.There was no consequence to the patient.Concomitant device reported: drill (part number unknown, lot unknown, quantity 1).This report involves one (1) matrixmandible 1.8mm drill bit j-latch/90mm for 03.503.044.This is report 1 of 1 for (b)(4).

Brand Name
MATRIXMANDIBLE 1.8MM DRILL BIT J-LATCH/90MM FOR 03.503.044
Common Device Name
DRILL, BONE, POWERED
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10488365
Report Number8030965-2020-06582
Device Sequence Number2552992
Product Code DZI
UDI-Device Identifier10887587012933
UDI-Public(01)10887587012933
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K043310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.503.461
Device Catalogue Number03.503.461
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - DRILL